Archived

This topic is now archived and is closed to further replies.

quinnova cleanse and treat?

2 posts in this topic

my doctor prescribed me this and im using the pads twice a day as directed, while taking doxycycline orally once a day. my skin started to sting extremely badly, it was red and resembled sunburn. i have not been in the sun since i started this regimen. in the last few days, my skin started feeling very tight, like the way it feels when you have a clay mask drying on your face. its extremely dry and flaky, but doesn't hurt quite as bad anymore. what should i do? should i keep going with this regimen, or see my doctor?

Share this post


Link to post
Share on other sites

Hey I've been doing the same exact routine as you for the past two weeks and have seen major improvements. Actually, I'm really surprised by how quickly it worked. Anyway, the first two or three days I experienced the same as what you are describing, so I began using a moisturizer over the topical meds and it was fine after a day... If you're already using a moisturizer and still experiencing the same thing then I would either switch to another moisturizer, or talk to your doctor... But without a moisturizer I think what you are describing is a common side effect. i hope you found this helpful...

Share this post


Link to post
Share on other sites